# SDR FDEA201011164386

- Difficulty date: November 16, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363714
- Condition: Corroded
- Location: Bs 380-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK FLANGE STA 380 - 440, RBL 25. REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED NEW SECTION USING BAC1520-792 7178-T6511, DIMS 136 .1250" AND INSTALLED IAW SRM 53-10-2, SRM 51-30-5 AND SRM 53-10-5.
